This question was answered on Mon 09, Nov 2009 10:35pm by Dr. Harsh Abbott

Donated Plasma On July 6, 2009 since then my arm has been numb and I can't move my fingers, for 3 months my hand was in a fist even with taking muscle relaxers, and then I was put on a different one which as relaxed it, but I still can't feel or move my h

    
Asked by samanthaschoonover (Female; 23 ) on Sun 08, Nov 2009 10:18pm

Donated Plasma On July 6, 2009 since then my arm has been numb and I can't move my fingers, for 3 months my hand was in a fist even with taking muscle relaxers, and then I was put on a different one which as relaxed it, but I still can't feel or move my hand. MRI Showed Swelling at my Elbow, but Muscles looked good. Second EMG showed a pinched nerve at my elbow but the doctor said that was from doing a desk work job. And thinks that it is in my head now, and that's why I can't feel my arm and can't move my fingers. I'm totally confused at this point that It is in my head even though I had no Problems with it until the Plasma donation. My arm is still swelling up and I have a lot of pain at the elbow, But they don't know what is wrong now?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Harsh Abbott  on Mon 09, Nov 2009 10:35pm:

Hi, sorry to hear about your condition, your doctor may be right that it may be from doing a desk work job, but since you had this complaint after donating blood with feeling of numbness and EMG shows a pinched nerve, it may be possible that it may be a nerve injury. I suggest you to consult your physician and continue muscle relaxants and anti inflammatory medications. Thanks.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
lack energy     Should aspirin be taken for vertigo     i am 9th month pregnent and now likoria start     zanex     Water     Search for answersHello I am 19 years old And I have a question the past week or so I have been getting really bad pains in my lower back Which is causing my whole back to hurt And now starting tonight I started to get pains in my lower tummy     Whatishernia     throat pain     skinthickeningorcallousformationonbridgeofnose     itchy skin hands only at night     HBT     shighrapattan     painful intercorse     severepainatbottomofbreastbonecomesandgoeshardlumpduringpain     post nasal drip remixes     PentoxolM     custom     largeankles     LUMPLumpinthebackofne     complication     spiral     once     chlorine kill lice     kicked     doestramadoleffectthe     hashmi     MGUS     lakoreye     complete     severe seminal leakage     DG     cellultis     Abbsest     achey     severe     Posterobasal     spotting     cephalexin trials     ihavesoreandswollenSublingualglandsand     blood pressure reads in excess of 165115     depo     left side swallon pain to touch     epipen     spotting     tamiflu     modafinil overdose     heart bypass     peassizedfloatingballinkneearea     skull calcification     Search for answers     Piles     momsex     Search for answers     complication     Search for answers     LUMPLumpinthebackofne     Search for answers     largeankles     custom     PentoxolM     Search for answers     post nasal drip remixes     severepainatbottomofbreastbonecomesandgoeshardlumpduringpain     painful intercorse     shighrapattan     HBT     Search for answers     itchy skin hands only at night     skinthickeningorcallousformationonbridgeofnose     throat pain     Whatishernia     Search for answersHello I am 19 years old And I have a question the past week or so I have been getting really bad pains in my lower back Which is causing my whole back to hurt And now starting tonight I started to get pains in my lower tummy     Water     zanex     bartholoian cyst     herniatedbloodvessel     pitti     iron injectable     can     que es anuerisma     Seratoninwart     lightgreendischarge     pneumonia in diabetics     urine     peroxetine side effects     thrush20penis     bronchitis     organism     pizza     thrust     infection     flat     How much is too much Benadryl     reqest     likoriacure     blood     xanex     Why do I need treatment for heart arrhythmia     reoccuring     Why do I have a dent on the back of my head ice had it my whole life     Whatmaycause     redness     where20is20ur20meniscus     myd     bursitis surgerg     unable     bronchitis     thrush20penis     peroxetine side effects     urine     pneumonia in diabetics     lightgreendischarge     Seratoninwart     que es anuerisma     can     iron injectable     pitti     herniatedbloodvessel     zanex     Water     Search for answersHello I am 19 years old And I have a question the past week or so I have been getting really bad pains in my lower back Which is causing my whole back to hurt And now starting tonight I started to get pains in my lower tummy     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats